MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00048679809062744

Медицинская библиотека · The Australian and New Zealand journal of psychiatry · 1998

Obsessional symptoms associated with risperidone treatment.

Mahendran R

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

The aim of this paper is to report the occurrence of obsessional symptoms with risperidone treatment in a patient with no past history of obsessive-compulsive symptoms.

CLINICAL PICTURE: A 26-year-old, single, Chinese lady with a chronic untreated schizophrenic illness was prescribed risperidone after she experienced side effects with other antipsychotic medication. After the second week on risperidone, she developed obsessional symptoms.

TREATMENT AND OUTCOME: The obsessional symptoms responded to treatment with low dose clomipramine.

CONCLUSION

The potential for the newer antipsychotic medication to precipitate or exacerbate obsessive-compulsive symptoms during treatment for schizophrenia must be borne in mind.

Для цитирования: Mahendran R. Obsessional symptoms associated with risperidone treatment.. The Australian and New Zealand journal of psychiatry. 1998. DOI: 10.3109/00048679809062744.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.